# SDR SWAA2024060684742

- Difficulty date: May 11, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N8575Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63589
- Aircraft time: 19,583 hours, 10,104 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Body Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 191D BODY FAIRING AT LOWER FUSELAGE.   REPAIRED ACCESS PANEL 191D BODY FAIRING AT LOWER FUSELAGE IAW B737-800 SRM 51-70-04-2R-2 REPAIR 2.
